Alert archive / New York / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 91, NWS Albany, NY

August 11, 2020Montgomery County, Schenectady County, Schoharie County, New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 11, 2020, 8:09 PM EDT for Montgomery County, Schenectady County, Schoharie County, New York. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2020, 8:09 PM EDT (00:09 UTC)
Expired
Aug 11, 2020, 8:45 PM EDT
In force
36 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Montgomery County, NY, Schenectady County, NY, Schoharie County, NY

The radar

The Albany radar (KENX), 41 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2020-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2020-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1733 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

954 
WUUS51 KALY 120009
SVRALY
NYC057-093-095-120045-
/O.NEW.KALY.SV.W.0091.200812T0009Z-200812T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
809 PM EDT Tue Aug 11 2020

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southwestern Schenectady County in east central New York...
  Northern Schoharie County in east central New York...
  Montgomery County in eastern New York...

* Until 845 PM EDT.

* At 808 PM EDT, a severe thunderstorm was located over Ames, or near
  Canajoharie, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Duanesburg and Delanson around 845 PM EDT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4297 7473 4295 7410 4274 7412 4273 7418
      4272 7417 4268 7417 4264 7463 4274 7467
      4279 7467 4283 7465 4286 7476
TIME...MOT...LOC 0008Z 270DEG 31KT 4283 7459 

HAIL...<.75IN
WIND...60MPH
 
$$

SND
1 follow-up statement
610 
WWUS51 KALY 120030
SVSALY

Severe Weather Statement
National Weather Service Albany NY
830 PM EDT Tue Aug 11 2020

NYC057-093-095-120045-
/O.CON.KALY.SV.W.0091.000000T0000Z-200812T0045Z/
Schenectady NY-Schoharie NY-Montgomery NY-
830 PM EDT Tue Aug 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHWESTERN SCHENECTADY...NORTHERN SCHOHARIE AND MONTGOMERY
COUNTIES...

At 830 PM EDT, a severe thunderstorm was located 8 miles north of
Central Bridge, or 8 miles south of Fonda, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Delanson around 845 PM EDT.
  Duanesburg around 850 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4297 7473 4295 7410 4274 7412 4273 7418
      4272 7417 4268 7417 4264 7463 4274 7467
      4279 7467 4283 7465 4286 7476
TIME...MOT...LOC 0030Z 270DEG 31KT 4283 7436 

HAIL...<.75IN
WIND...60MPH
 
$$

SND

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 7:45 PM EDT, 24 minutes earlier.

Area forecast discussion, Aug 11, 7:45 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
745 PM EDT Tue Aug 11 2020

.SYNOPSIS...
A surface cold front will bring showers and thunderstorms
tonight. Some of these storms could bring heavy rain and gusty
winds, especially north and west of the Capital District. The
front will stall near New York City Wednesday through Friday and
isolated showers and thunderstorms will be possible each day
across the mid-Hudson Valley into northwest Connecticut.
Elsewhere, it will be mainly dry. Temperatures and humidity
levels will be slightly lower for the rest of the week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Heat Advisory in effect until 8 PM today for most of the area
below 1000 feet in elevation...

As of 657 PM...We are watching a line of showers and
thunderstorms moving southeastward through the southern
Adirondacks and the western Mohawk Valley. This line is
associated with a weak cold front. We have seen a few rain
reports around one half inch and some wind gusts between 30 and
40 mph with the storms. The line should reach the Capital
District between 8 and 9 pm. Ahead of the showers temps remain
warm, mainly in the 80s. The showers have been bringing a quick
cooldown of temperatures to the low to mid 70s.

Previous
Tonight, a broken line of showers and thunderstorms is expected
to move from west to east across the forecast area ahead of a
surface cold front. Timing of this line has been fairly good
amongst the hi-res guidance. This line should reach the
Adirondacks and Mohawk Valley between 6 PM and 9 PM, Catskills,
Capital District and southern Vermont between 9 PM and midnight
and then areas south and east of the Capital District between
midnight and 3 AM. There remains a window of opportunity for
locally severe thunderstorms, mainly north and west of the
Capital District. Shear will be weak but DCAPE will be high.
Therefore, locally damaging winds will be the primary threat
with any of the strongest convection. This line will be in a
weakening trend as it moves farther east later this evening due
to the loss of daytime heating, so there is not expected to be a
severe weather threat from the Capital District and points
south and east.

In the wake of the showers and thunderstorms, clouds will
partially break with the potential for some patchy fog in the
valleys. Lows will drop into the 60s to lower 70s.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
Wednesday and Thursday will feature mostly dry and slightly
cooler and less humid weather across the region. The cold front
which moved across the region on Tuesday night will continue to
push farther south and east and eventually stall near New York
City. Along this front, additional showers and thunderstorms
will be possible each day. Most of the activity should stay
south of the region during this time period but an isolated
shower or thunderstorm cannot be ruled out across the mid-
Hudson Valley into northwestern Connecticut, as they will be the
closest to the front. Pops were lowered significantly from the
previous forecast and in collaboration with surrounding offices.

Farther north, a large area of high pressure will slowly build
over the region and bring a cooler, less humid and drier air
mass. Dew points will drop into the 50s to lower 60s, making it
feel a bit more comfortable.

Highs both days will range from the upper 70s in the higher
terrain to the low to mid-80s elsewhere with lows in the 50s to
lower 60s.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
The long-term forecast period looks to feature a downtrend in
temperatures from warmer than normal levels at the period's onset to
closer to normal or even slightly cooler than normal values late in
the period. As far as precipitation, the period is expected to be
mostly dry particularly through the first half of the extended
before chances increase late Sunday through Tuesday.

This is all part of a potential large-scale pattern change where the
heat ridge, which has been so vast and intense across much of the
country for much of this season, focuses more on the western U.S.
(with the closed 594+ dam heat dome parked over the Southwest U.S.).
This will allow the potential for weakness (in the form of upper
troughiness) in the H500 pattern to develop over the eastern U.S. In
fact, global ensembles all indicate an upper trough to track from
western Canada into central Canada and dig over the central United
States. By Monday, forecast models are showing the mean trough axis
to be established from the Hudson Bay into the Great Lakes and
Appalachia.

At the surface, a cold front will approach the FA from the west late
Sunday night into Monday with showers and thunderstorms along and
ahead of it. This coupled with mid to upper impulses associated with
the aforementioned upper trough will support the potential for
showers and thunderstorms Monday across eastern New York and western
New England. Broad cyclonic flow aloft associated with mid to upper
impulses still hanging over the region could support in another bout
of some diurnal shower and thunderstorm development across the FA on
Tuesday.

Friday through Sunday, the deterministic models (particularly the
ECMWF and Canadian-NH) shows surface high pressure over the area
providing for plenty of subsidence and thus dry/tranquil weather.

Temperatures as touched on earlier, will undergo a downtrend through
the extended. Daytime high temperatures on Friday are expected to
reach the mid 80s in the valleys decreasing to the upper 70s to near
80 by Tuesday (cooler higher elevations). Nighttime lows are
expected to be mainly in the 60s through the extended (50s higher
elevations).

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Line of thunderstorms is working its way east toward terminals.
3km NAM had the best representation of the line, so it was used
for timing and likelihood of TSRA. Given proximity of KGFL and
KALB to the line and 3km NAM showing storms holding together,
have included explicit mention of TSRA at these terminals.
Chances of TSRA at KPSF and KPOU not as clear cut, 3km NAM shows
storms dissipating as they approach these terminals. VCSH has
been used in the TAFs at these sites to indicate when TSRA most
likely should it occur. Peak winds with the line have been
running 30 to 45 mph, although NWS BGM has just issued a SVR
warning the line approaching Schoharie County, implying wind
speeds near 60 mph. Have not specifically forecast wind speeds
with the TSRA but 30 to 45 mph looks like a reasonable estimate
at this point. Have forecast only MVFR with TSRA, but a brief
period of IFR in heavy rain is possible.

Behind the line of storms, should some clearing. That should
promote some BR/FG development. With the likelihood of TSRA at
KGFL and KALB have placed mention of some MVFR BR there. No BR
forecast at KPOU and KPSF given lack of precipitation. That
could change if these sites receive some precipitation.

Outlook...

Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Isolated showers and thunderstorms are expected into this
evening before a line of showers and thunderstorms push from
west to east across the region tonight. This will result in RH
values increasing to between 90 to 100 percent.

A drier and slightly cooler and less humid air mass slowly
builds across the region on Wednesday and Thursday. Any
shower/thunderstorm chances will be across the mid-Hudson Valley
into northwestern Connecticut. RH values will drop to around
40-55 percent during the day and rebound to between 85 and 100
percent at night.

Winds will decrease to around 5 mph tonight. Winds both
Wednesday and Thursday will be between 5-10 mph.

&&

.HYDROLOGY...
No widespread hydrological problems expected in the ALY Hydro
Service Area over the next several days.

A line of showers and thunderstorms are expected to move from
west to east across the region tonight. On Wednesday and
Thursday, only isolated shower or thunderstorm activity is
expected across the mid- Hudson Valley into northwestern
Connecticut with dry weather elsewhere. Locally heavy rainfall
associated with thunderstorms may result in ponding of water or
poor drainage flooding of low lying and urban areas. No river
flooding is forecast at this time.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ001-013.
NY...Heat Advisory until 8 PM EDT this evening for NYZ038-040-041-
     043-049-050-052-053-059>061-064>066-083-084.
MA...None.
VT...Heat Advisory until 8 PM EDT this evening for VTZ013-015.

&&

SYNOPSIS...SND/Rathbun
NEAR TERM...SND/Rathbun
SHORT TERM...Rathbun
LONG TERM...Evbuoma
AVIATION...OKeefe
FIRE WEATHER...Rathbun
HYDROLOGY...Rathbun
Hazardous weather outlook, Aug 11, 3:51 PM EDT, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
351 PM EDT Tue Aug 11 2020

CTZ001-013-NYZ038-040-041-043-049-050-052-053-059>061-064>066-083-
084-VTZ013-015-121100-
Northern Litchfield-Southern Litchfield-Southern Herkimer-Montgomery-
Northern Saratoga-Northern Washington-Eastern Schenectady-
Southern Saratoga-Eastern Albany-Western Rensselaer-Eastern Greene-
Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess-
Eastern Dutchess-Southeast Warren-Southern Washington-Bennington-
Eastern Windham-
351 PM EDT Tue Aug 11 2020

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for much of the Mohawk Valley,
Saratoga and Glens Falls region, Washington County, the Capital
District, mid Hudson Valley and the central and southern Taconics of
eastern New York, northwestern Connecticut, and Bennington and
eastern Windham counties of southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Showers and thunderstorms are expected tonight ahead of a cold front.
Some of the storms may produce strong wind gusts and heavy downpours,
mainly north and west of the Capital District.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ001-025-NYZ032-033-039-042-047-048-051-054-058-063-082-VTZ014-
121100-
Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton-
Southern Fulton-Northern Warren-Schoharie-Western Schenectady-
Western Albany-Eastern Rensselaer-Western Greene-Western Ulster-
Northern Fulton-Western Windham-
351 PM EDT Tue Aug 11 2020

This Hazardous Weather Outlook is for the southern Adirondacks,
Fulton County, the Helderbergs, eastern Catskills and northern
Taconics of eastern New York, western Massachusetts and western
Windham County of southern Vermont.

.DAY ONE...Tonight.

Showers and thunderstorms are expected tonight ahead of a cold front.
Some of the storms may produce strong wind gusts and heavy downpours,
mainly north and west of the Capital District.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 11, 6:05 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
605 PM EDT TUE AUG 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TORNADO          2 N NORFOLK             42.02N  73.20W
08/02/2020                   LITCHFIELD         CT   FIRE DEPT/RESCUE

            THE NWS ALBANY RECEIVED PHOTO AND EYEWITNESS ACCOUNTS
            TODAY CONSISTENT WITH A TORNADO. THE NWS DID CONDUCT A
            SURVEY OF THIS AREA ON AUGUST 3, 2020, BUT COULD NOT
            LOCATE ANY DAMAGE. NOW WITH THIS INFORMATION, THE NWS
            CONFIRMS AN EF0 TORNADO, APPROXIMATELY 0.5 MILE IN
            LENGTH AND ESTIMATED 100 YARDS IN WIDTH. THIS TORNADO
            OCCURRED WITH THE SAME SUPERCELL THAT PRODUCED TORNADOES
            IN SHARON, CT, FALLS VILLAGE, CT, SANDISFIELD, MA, AND
            HAMPDEN, MA. NWS THANKS OUR PARTNERS FOR BRINGING THIS
            TO OUR ATTE

&&

EVENT NUMBER ALY2002814

OKEEFE
Special weather statement, Aug 11, 7:09 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Albany NY
709 PM EDT Tue Aug 11 2020

NYZ033-038>042-082-120000-
Southern Fulton-Hamilton-Southern Herkimer-Northern
Fulton-Montgomery-Northern Warren-Northern Saratoga-
709 PM EDT Tue Aug 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HAMILTON...NORTHWESTERN WARREN...NORTHWESTERN SARATOGA...FULTON...
SOUTHEASTERN HERKIMER AND NORTHWESTERN MONTGOMERY COUNTIES...

At 708 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles west of Lewey Lake Campground to
11 miles north of Stratford to Little Falls. Movement was northeast
at 70 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Gloversville, Little Falls, Indian Lake, Speculator, Johnsburg,
Dolgeville, St. Johnsville, Edinburg, Northville, Mayfield, Lake
Pleasant, Wells, Stratford, Eagle Point Campground, Cranberry Creek,
Day Center, Northampton Beach Public Campground, Moffitt Beach
Campground, Caroga Lake and Caroga Lake Public Campground.

This includes the following highways...
 Interstate 90 near exit 29A.
 Interstate 87 near exit 26.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If you are on or near a lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

LAT...LON 4295 7496 4330 7464 4365 7460 4388 7429
      4381 7422 4383 7415 4381 7412 4380 7405
      4374 7406 4377 7373 4311 7402 4310 7407
      4312 7412 4309 7412
TIME...MOT...LOC 2308Z 227DEG 61KT 4362 7456 4334 7460 4305 7486

ROK
Special weather statement, Aug 11, 7:50 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Albany NY
750 PM EDT Tue Aug 11 2020

NYZ038>040-047-120015-
Southern Fulton-Schoharie-Southern Herkimer-Montgomery-
750 PM EDT Tue Aug 11 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL FULTON...NORTHERN
SCHOHARIE...SOUTHEASTERN HERKIMER AND MONTGOMERY COUNTIES...

At 749 PM EDT, a strong thunderstorm was located over Cherry Valley,
or 11 miles southwest of Canajoharie, moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Fort Plain, Sharon Springs and Ames around 800 PM EDT.
  Canajoharie around 805 PM EDT.
  Fonda around 815 PM EDT.

This includes the following highways... Interstate 88 between exits
21 and 23.
 Interstate 90 between exits 28 and 29.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4308 7427 4283 7421 4280 7426 4279 7425
      4276 7426 4276 7429 4275 7431 4271 7427
      4272 7424 4271 7419 4269 7418 4264 7463
      4274 7467 4279 7467 4283 7465 4289 7485
      4299 7486
TIME...MOT...LOC 2349Z 257DEG 35KT 4281 7475

SND

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:29 PM EDTSpecial Weather StatementALYSaratoga, Warren, Washington46 min
Aug 11, 8:48 PM EDTSpecial Weather StatementALYSchoharie27 min
Aug 11, 8:57 PM EDTSevere Thunderstorm WarningALYAlbany, Greene, Schoharie33 min
Aug 11, 9:22 PM EDTSpecial Weather StatementALYRensselaer, Washington53 min
Aug 11, 10:11 PM EDTSpecial Weather StatementALYRensselaer34 min
Aug 11, 10:14 PM EDTSpecial Weather StatementALYRensselaer46 min
Aug 11, 10:16 PM EDTSpecial Weather StatementALYGreene44 min
Aug 11, 10:33 PM EDTSpecial Weather StatementALYUlster42 min
Aug 11, 10:45 PM EDTSpecial Weather StatementALYColumbia30 min
Aug 11, 11:29 PM EDTSpecial Weather StatementALYColumbia31 min
Aug 11, 11:56 PM EDTAreal Flood AdvisoryALYColumbia75 min
Aug 12, 12:53 AM EDTSpecial Weather StatementALYDutchess37 min
Aug 12, 1:30 AM EDTSpecial Weather StatementALYDutchess45 min
Aug 12, 2:10 AM EDTSpecial Weather StatementALYDutchess35 min
Aug 12, 2:40 AM EDTSpecial Weather StatementALYDutchess35 min
Aug 12, 3:10 AM EDTHeat AdvisoryALYDutchess, Ulster16 hr

Nearby

Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.